| Model Number |
DBP-125SOLID145 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
11/08/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Investigation conclusions: the diamondback 360 gen 2 peripheral orbital atherectomy system instructions for use manual states that vessel spasm and slow flow are potential adverse events that may occur and/or require intervention as a result of the use of this device.The results of the investigation are inconclusive since the reported device was not returned for analysis.Based on the information received, the cause of the reported event could not be conclusively determined.The device history record for this oad lot number has been reviewed.No issues or discrepancies were noted during this review that would have contributed to the reported event.The device met material, assembly, and quality control requirements.Csi sought the opinion of the physician as to causality.In the opinion of the physician, the patient's vessels are prone to spasm.(b)(4).
Event or Problem Description
The patient experienced vessel spasm and slow flow following angioplasty and two treatments with the diamondback peripheral orbital atherectomy device (oad) in the dorsalis pedis.Access was in the groin, and two treatments (on medium and low speed) had been performed.Nitroglycerin was administered, and additional angioplasty was performed to resolve spasm.